MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 4.5CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 4.5CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5412045
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the subject coil prematurely deployed inside the microcatheter during a balloon-assisted coiling procedure for a ruptured aneurysm.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
D10 product available to stryker / returned to manufacturer on ¿ updated h3 device evaluated by mfg ¿updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual/microscopic inspection: was performed as the subject device was returned with an sl-10 microcatheter.The subject main coil was seen to be detached.Functional testing could not be performed due to the condition of the returned device the reported 'main coil prematurely detached/separated during use' was confirmed during analysis.The reported 'coil in catheter friction' could not be replicated due to the condition of the returned subject device; however, the analysis results were consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the subject coil would not advance, and it deployed inside the microcatheter (sl-10) during a balloon assisted coiling case for a ruptured aneurysm.The subject device was returned with an sl-10 microcatheter.Only the delivery wire was received as it was observed that the main coil had been prematurely detached, confirming the reported event.Functional testing could not be performed due to the condition of the returned device.Although the reported 'coil in catheter friction' could not be replicated, the analysis results were consistent with the reported event.Based on visual inspection of the delivery wire, the main coil appeared to have been mechanically detached at the detachment zone.It is likely that this occurred due to advancing/retracting the device against the reported resistance in the catheter.Based on the concurrent complaint investigation for the sl-10 microcatheter, the main coil was found to be stuck inside the microcatheter shaft and could not be removed despite cutting the catheter shaft and several attempts to release the coil.No other anomalies were noted to the microcatheter.An assignable cause of procedural factors will be assigned to the as reported and as analyzed 'main coil prematurely detached/separated during use' as well as the as reported 'coil in catheter friction' since these issues are associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu but performance was limited due to procedural and/or anatomical factors during use.
 
Event or Problem Description

Brand Name
TARGET TETRA 2.0MM X 4.5CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22867680
Report Number3008881809-2025-00458
Device Sequence Number9359383
Product Code HCG
UDI-Device Identifier07613327578591
UDI-Public(01)07613327578591(17)270305(10)24840470
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5412045
Device Lot Number24840470
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL 10 CATHETER (STRYKER).; SYNCHRO GUIDEWIRE (STRYKER).; TARGET COILS (STRYKER).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown